# SDR SWIA202407290605

- Difficulty date: June 17, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N454SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7749
- Aircraft time: 40,261 hours, 35,934 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD SIDE OF FS 574.00 BETWEEN STGR 23R AND 24R (FILED CLOSED)PERFORMED TEMPORARY REPAIR OF CORROSION DAMAGE ON FWD SIDE OF FRAME FS 574.00 BETWEEN STR23R - 24R WITH REFERENCE TO REO 601R-53-61-8197 REV A DATED 07/11/2024.  PERFORMED EDDY CURRENT INSPECTION WITH REFERENCE TO NDTM PART 1 51-20-06 AND NDTM PART 6 53-00-096 WITH NO CRACKS FOUND.  COMPLETED CORROSION FINDINGS REPORT.  COMPLIED WITH TASK CARD 53-900--1003-SKY.  COMPLIED WITH M-337.  THIS DISPOSITION IS VALED FOR 1700 FLIGHT HOURS AND REQUIRES VISUAL INSPECTION OF REPAIRED AREA FOR ANY DAMAGE PROPAGATION AT INTERVALS NOT TO EXCEED 600 FLIGHT HOURS.
